It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ckinusa on October 05, 2000 at 14:12:59:

In Reply to: Paxil posted by Lisa on October 04, 2000 at 08:16:32:

: Anyone have information on Children using Paxil. The doctor would like to place my daughter on it but I am very concerned. We are going to start at a very low dose because the doctor is not sure this is the right med for her and it may make her rages even worse.

We tried it a couple years back......When things were really bad....anger, destruction, impulsiveness, etc.
it worked for his mood, but what I didn't realize is it took away all feelings......he was blahhhhhh....to alot and we didn't even realize initially until we removed him from it...at this point he had been on it for 2years a very low dose also.
It was very scary but we worked thru it. I would just watch closely...initially there is a tired effect but that stabilizes within 2 weeks. It is the period following that..it could take 2 up to 4 wks to get the true effects of any anti-depressant( which is not always the
reason they use Paxil) If things are very rough right now this may help get thru the crisis time.....but from a mother who was horrified when after almost 2 years I hadn't heard my son laugh in that amount of time....watch closely for the littlest parts of the personality
she now has and beware if it ever so slowly disappears.
Take care.

Follow Ups

All times are GMT -7. The time now is 06:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!